# SDR SWIA2021081060237

- Difficulty date: May 3, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING LOWER EXTERNAL SKIN HAS CHAFING FROM CANOE FAIRING PANEL 695AB BETWEEN FS 797.00 Â€“ 847.00, APPROX. WS 202.67     (C-CHECK RO 8/9/2021)    DAMAGE BLENDED-OUT IAW REO 670-57-21-913 REV -- (DATED 2021-05-12) & CRJ700 SRM 51-12-00-001-001-A01. LEAK CHK C/W NO LEAKS NOTED.  REPAIR WAS BLEND OUT ONLY WITH NO INCRESE/DECREASE IN WEIGHT AND BALANCE. / COMPLIED WITH TASK CARD 51-900-1002-SKY
